Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i1.60
pages 47-61

Optimization and Generalized Solution in Conjugation Problems of Parabolic Systems

Sergey V. Denisov
Kiev National Taras Shevchenko University, Ukraine
Vladimir V. Semenov
Kiev National Taras Shevchenko University, Kiev

RESUMO

Existence and uniqueness theorems for generalized solutions of parabolic boundary value problems with conjugation conditions of nonideal contact type are proved. Consideration is given to general problems of singular optimization of systems described by the mentioned boundary value problems. Suboptimality and global optimality conditions are obtained.


Articles with similar content:

Computer Simulation on the Basis of Hamilton-Type Equations of Nonlinear Fluid Oscillations in a Rectangular Tank
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 6
G. F. Zolotenko
Image Structure of Multivalued Mappings in Game Problems of Motion Control
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Victoriya K. Chikrii , Arkadiy A. Chikriy
Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
Modeling Method of Discrete Dynamic Systems with Constant Structure
Journal of Automation and Information Sciences, Vol.42, 2010, issue 12
Vladimir N. Spiridonov
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova